# SDR SWAA010582

- Difficulty date: February 26, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 50,745 hours, 50,895 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6573731
- Condition: Delaminated
- Location: Lt T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND LT WING INBD T/E AFT FLAP DELAMINATED AT OUTBD AFT EDGE.  REPAIRED AFT FLAP PER SRM.
